# SDR DALA2016110808569

- Difficulty date: March 5, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 69,902 hours, 51,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB X=-54 TO X=-60 BETWEEN STA Y=793 TO STA Y=800, FLOOR CABIN STRUCTURE.  DAMAGE WAS REMOVED, REPAIR PARTS WERE FABRICATED, TRIMMED, DRILLED, TREATED, PAINTED, AND INSTALLED.
